Some properties of generalized wreath products

Martyn Dixon; Thomas A. Fournelle

Compositio Mathematica (1984)

  • Volume: 52, Issue: 3, page 355-372
  • ISSN: 0010-437X

How to cite


Dixon, Martyn, and Fournelle, Thomas A.. "Some properties of generalized wreath products." Compositio Mathematica 52.3 (1984): 355-372. <>.

author = {Dixon, Martyn, Fournelle, Thomas A.},
journal = {Compositio Mathematica},
keywords = {partially ordered set; wreath products; locally soluble groups; locally finite},
language = {eng},
number = {3},
pages = {355-372},
publisher = {Martinus Nijhoff Publishers},
title = {Some properties of generalized wreath products},
url = {},
volume = {52},
year = {1984},

AU - Dixon, Martyn
AU - Fournelle, Thomas A.
TI - Some properties of generalized wreath products
JO - Compositio Mathematica
PY - 1984
PB - Martinus Nijhoff Publishers
VL - 52
IS - 3
SP - 355
EP - 372
LA - eng
KW - partially ordered set; wreath products; locally soluble groups; locally finite
UR -
ER -


  1. &gt;[1] Martyn R. Dixon and Thomas A. Fournelle: Wreath Products indexed by partially ordered sets, to appear. Zbl0591.20031MR829191
  2. [2] P. Hall: Some constructions for locally finite groups. J. London Math. Soc.34 (1959) 305-319. Zbl0088.02301MR162845
  3. [3] P. Hall: Wreath powers and characteristically simple groups. Proc. Cambridge Phil. Soc.58 (1962) 170-184. Zbl0109.01302MR139649
  4. [4] W. Charles Holland: The characterization of generalized wreath products. J. Algebra13 (1969) 152-172. Zbl0186.03802MR257233
  5. [5] W. Charles Holland and Stephen H. Mccleary: Wreath products of ordered permutation groups. Pacific J. Math.31 (1969) 703-716. Zbl0206.31804MR258704
  6. [6] L.A. Kaluznin and M. Krasner: Produit complet des groupes de permutations et le problème d'extension des groupes I. Acta Sci. Math. (Szeged) 13 (1950) 208-230. Zbl0041.15802MR49890
  7. [7] O.H. Kegel and B.A.F. Wehrfritz: Locally finite groups. North Holland (1973). Zbl0259.20001MR470081
  8. [8] B.H. Neumann: Ascending derived series. Comp. Math.13 (1956) 47-64. Zbl0070.25405MR89196
  9. [9] A. Ju Ol'sanskii: The Novikov-Adjan Theorem. Mat. Sb. (N.S.)118 (1982), 203-235. Zbl0539.20020MR658789
  10. [10] Derek J.S. Robinson: Finiteness conditions and generalized soluble groups, Part I. Springer-Verlag (1972). Zbl0243.20032
  11. [11] Edward Szpilrajn: Sur l'extension de l'ordre partiel. Fund. Math.16 (1930) 386-389. Zbl56.0843.02JFM56.0843.02

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.